Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Breath is wheezing after taking pain killer. Reason?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 454 Questions
I took a pain pills and my breath is wheezing like a little bird
Posted Thu, 30 May 2013 in Medicines and Side Effects
Answered by Dr. Venkat Sivayogi 44 minutes later
Welcome to XXXXXXX

As per your clinical description, you are probably allergic to pain killers. If you are already, a patient of Bronchial asthma, you may have exacerbations of asthma with painkillers.

Therefore, I suggest you to stop taking any further pain pill, consult your family physician, and get the proper treatment for it.

If you have any further clarifications, write back to me.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor